# SDR ASAA2015061712121

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 29,182 hours, 8,925 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 5548
- Condition: Inoperative
- Location: Fuel Quantity
- Part time: 29,192 hours, 8,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTED CENTER TANK GAUGE NOT WORKING.  ACFT GROUNDED.  REPLACED REFUELING PANEL CENTER TANK QTY INDICATOR REF AMMS 28-41-61-000-801 & 28-41-61-400-801.  OPS CHECK GOOD.
